# SDR ASAA2018092426233

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 866 hours, 257 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7710 · Power Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR ENG 1 BLEED HI TEMP, ENG 1 MINOR FAULT, ENG 2 MINOR FAULT, ENG 2 FADEC SYS FAULT. GROUNDED - YES. PER TSM 77-11-00-810-839A FAULT DID NOT OCCUR ON FIVE CONSECUTIVE FLIGHTS, NO MAINT ACTION REQ'D. AS A PRECAUTION FADEC TEST C/OUT, NO FAULTS NOTED.
